# SDR SWAA2024091131587

- Difficulty date: August 21, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 33,576 hours, 16,272 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT HYDRAULIC LOCK REQUIRES ADJUSTMENT ON SEATS 2A; 3C; 4A; 5C; 6C; 7A; 11C; 12BC<[01] ADJUSTED PASSENGER SEAT HYDRAULIC LOCK ON SEATS 2A; 3C; 4A; 5C; 6C; 7A; 11C; 12BC PER CMM 25-22-46 PAGE 8006 PARA 6.(A-E). OPS CHECK GOOD. TORQUE SCREWDRIVER USED. ID: ATS2316. DUE: 02/2025.;[02] VERIFIED ITEM 1
